Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pigmentation on face, dry skin, scars. Using lomela, white patches appear. Safe to continue use?

hello doctor im using lomela and demilan for my face pigmentation as suggested by my doctor.... how long should i use these products. my pigmentation disappeared but my skin gets very dried which makes the scars luk again is there any medicated moisturizer to prevent the dryness??? after using those ointments the skin near the pigmented area is turning int white patches
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear Usha,
Hi,kindly taper the use of your above prescribed medicines as long term use can lead to reddening, thinning and drying of your skin. Whatever problems you are facing is just because of continued use of these products. As your pigmentation has already gone, use cetaphil moisturising lotion or elovera lotion to treat your dry skin. Use a mild soap free cleanser. As melasma has tendency to recur, use a good sunscreen, take oral vitamin c and antioxidant supplements to prevent it from recurring. You can also use mild vitamin c, kojic acid, liquorice or arbutin based creams as maintenance therapy. These topical medications are sage and have no side effects as such even on prolonged use.The white patches that you seem to have are due to use of lomela and demilan, once you will discontinue its use, your skin colour will return to normal in few days. take care.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor